# SDR MASA2018090913553

- Difficulty date: September 9, 2018
- Submitted: September 9, 2018
- Operation: Air carrier
- Aircraft: N88328
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000480
- Aircraft time: 8,297 hours, 4,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT HOLDER BROKEN.  PLACED ON MEL.
